MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP PRESSURE ADAPTER CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP PRESSURE ADAPTER CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H701666
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a pressure error that would not resolve resulting in cancellation of the procedure.The pressure error would intermittently resolve itself by manipulating the pressure adapter cable.There were no adverse patient consequences.The cable was replaced to resolve the issue.
 
Additional Manufacturer Narrative
Additional information: d9, g2, h2, h3 one cool point pressure adapter cable was received for evaluation.The reported pres error was confirmed.Further investigation concluded that the red conductor wire was fractured in the connector plug, consistent with the reported pressure error.The cause of the fractured conductor wire remains unknown.
 
Additional Manufacturer Narrative
Corrected information: b5, d4, g1, g3, h2, h11.The model number was updated to h701666.The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During an atrial fibrillation procedure, there was a pressure error that would not resolve resulting in cancellation of the procedure.The pressure error would intermittently resolve itself by manipulating the pressure adapter cable.There were no adverse patient consequences.The cable was replaced to resolve the issue.The model number was updated to h701666.

Brand Name
COOL POINT¿ IRRIGATION PUMP PRESSURE ADAPTER CABLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15128853
Report Number2030404-2022-00054
Device Sequence Number6604337
Product Code OAD
UDI-Device Identifier05415067016669
UDI-Public05415067016669
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701666
Device Catalogue NumberH701666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer08/24/2022
10/10/2024
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date08/25/2022
11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown